# SDR WTAA970136

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: MS252531
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

MRY - LEFT PROPELLER WENT TO FEATHER WHEN SETTING TAKEOFF POWER.  TAKEOFF ABORTED MAINTENANCE CLEANED AUTO FEATHER MICROSWITCH.  PERFORMED ENGINE RUN.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
